电子学报
 首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  综合信息  |  联系我们  |  致谢审稿人 | CJE
电子学报  2015, Vol. 43 Issue (10): 1930-1935    DOI: 10.3969/j.issn.0372-2112.2015.10.008
学术论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
一类周期为素数倍数的跳频序列族
徐善顶1,2, 曹喜望2,3, 许广魁2,4
1. 南京工程学院数理部, 江苏南京 211167;
2. 南京航空航天大学数学系, 江苏南京 211106;
3. 中国科学院信息工程研究所信息安全国家重点实验室, 北京 100093;
4. 淮南师范学院数学与计算科学系, 安徽淮南 232038
A Class of Frequency-Hopping Sequences Set with a Multiple of Prime Number Length
XU Shan-ding1,2, CAO Xi-wang2,3, XU Guang-kui2,4
1. Department of Mathematics and Physics, Nanjing Institute of Technology, Nanjing, Jiangsu 211167, China;
2. School of Mathematical Science, Nanjing University of Aeronautics and Astronautics, Nanjing, Jiangsu 211106, China;
3. State Key Laboratory of Information Security, Institute of Information Engineering, Chinese Academy of Sciences, Beijing 100093, China;
4. School of Mathematical Science, Huainan Normal University, Huainan, Anhui 232038, China

版权所有 © 2012 《电子学报》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn
京ICP备12041980号-1